# SDR SWIA971614

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Engine: Pwa PW118B
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UNABLE TO APPLY NORMAL RIGHT RUDDER AFTER TAKEOFF.  LEFT RUDDER WORKED OK AND SYSTEM WORKED NORMALLY ON DESCENT.  REPLACED BLUE SYSTEM RUDDER ACTUATOR.  NO LEAKS NOTED.  GROUND FUNCTIONAL CHECKS GOOD.
